# SDR UIEA2021011100033

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,657 hours, 13,539 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5869A
- Condition: Seized
- Location: Equip Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE.  FOUND EXHAUST FAN BLADE SEIZED.  REMOVED AND REPLACED FAN, IAW AMM 21-58-06.  OPERATIONS NORMAL.
